# SDR CALA2019091701549

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 61,241 hours, 22,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 112A1101209
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

@ WING STA 687, CORROSION ON AFT SPAR WEB. (MKD) CORROSION MEASURES AT .375" WIDE X .5" TALL. 1.25" FROM LOWER EDGE OF WEB. ADJACENT TO NEAREST FASTENER AND TO STIFFENER ANGLE. SUBMIT FOR ENGENEERING PER THEIR REQUEST. CORROSION SHOWING. REF SRM 57-20-10. DOCUMENTED DIMENSIONS TO REMOVED CORROSION DOWN TO APROX .050 DEPTH. STILL HAS SEVERE REMOVED STIFFNER AND ADJACENT FASTENER. BLENDED AREA. PER PERFORMED STEPS 4 THRU 8 OF ESC190906-0249-1A. VERIFIED CORROSION REMOVED; PERFORMED ULTRASOUND THICKNESS AND SENT RESULTS TO ENGINEERING; DYE PENETRANT, HFEC INSPECTION, & OPEN HOLE HFEC INSPECTIONS INDICATED NO CRACKS. REMOVED ALL NECESSARY FASTENERS COMMON TO REPAIR AREA B REF 190906-0249-1C PART B. VERIFIED ALL FASTENERS REMOVED TO BEGIN STEP 1 PART B, ESC190906-0249-1C AREA "B" STEP 2 HFEC HOLE INSPECTION ACOMPLISHED IAW PART 6 51-00-00 PROC 16 & ESC190906-0249-1C FOUND 1 EACH HOLE QUESTIONABLE, HOLE REQUIRES CLEAN AND REINSPECT, MARKED IN RED INDICATIONS. PERFORMED OPEN HOLE HFEC ON QUESTIONABLE HOLE. NO CRACK PERFORMED FLAP PEEN (SOPM 20-10-03), TREATED AND PRIMED (SRM 51- 20-01) OF REWORKED AREA REF ESC190906-0249-1C. VERIFY -1 DOUBLER .100 2024T3 BARE PO#6480381. PERFORMED MATERIAL VERIFICATION FOR DOUBLER, PO 6480381 FOR PART B, STEP 4 OF ESC190906-0249-1C. BARE ALUMINUM FLAP PEENED DOUBLER PER SOPM 20-10-03 FABRICATE REPAIR -1 DOUBLER PER STEP4,C PART B FROM .100 2024-T3 TREATED AND PRIMED PER AVO # ESC 190906-0249-1C. VERIFIED MAT.
